# SDR COM60382

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 14463101
- Condition: Cracked
- Location: Lt Wing
- Part time: 3,261 hours
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE CAME ON DURING CLIMB.  REPLACED THE LT WING OUTBD SECTION BLEED AIR ANTI-ICE DUCT, WHICH WAS FOUND CRACKED.
